# SDR 39LA2014010846

- Difficulty date: January 8, 2014
- Submitted: January 8, 2014
- Operation: Air carrier
- Aircraft: N635AR
- Make and model: Dhav DHC8103
- Aircraft serial: 047
- Aircraft time: 39,376 hours, 51,049 cycles
- Engine: Pwa PW120A
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 85330020147
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 488.5 AT STRINGER 30R & 31R FOUND TO BE CRACKED.  REPAIRED CRACKED FRAME 488.5 AT STRINGER 30R & 31R IAW DHC-8-100 SRM 53-20-21.
